advertisement
Question
Posted by: HannahGS | 2012/08/20

Postoval and Glucophage

My dr recently put me on Provera and then Postoval with Glucophage 500mg once a day. I do have PCO, why do they do it. Can it cause nausea, dizziness and headaches?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that the Provra and Postoval are to regulate your cycle and the Glucophage is to treat insulin resistance. These can cause the side effects you describe but they usually get better with time. Remember to take the Glucophage with meals.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/27

I presume that the Provra and Postoval are to regulate your cycle and the Glucophage is to treat insulin resistance. These can cause the side effects you describe but they usually get better with time. Remember to take the Glucophage with meals.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement